# SDR UALA2011030701081

- Difficulty date: March 5, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 58,671 hours, 20,784 cycles
- Engine: Pwa PW2037
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Part number: 505P04403
- Part serial: 12201
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM NR 1 ENG TURBINE CASE ABOVE FUEL DIVERTER VALVE.  FUEL IS DRIPPING FROM M FLANGE ABOVE FUEL DISTRIBUTION VALVE.  WHILE BORO COMBUSTOR.  FUEL NOT DRIPPING FROM SPRAY END.  FUEL IS IN COLD SIDE BETWEEN CASE AND OUTER LINER.  RAN ENG STILL LEAKS.  NEED TO GO IN WITH FLEX SCOPE AND TRY TO ID POSSIBLE BAD NOZZLE ON BULKED SIDE.  REPLACED FUEL DIST VLV NR 2 ENG, NO HELP.  WENT BACK IN LOWER IGNITER PLUG FOUND FUEL DRIPPING FROM NOZZLE AROUND 6 O'CLOCK ONE DOWN FROM LOWER IGNITER, HOLE.  DISCONNECTED NOZZLE LINE.  FUEL COMING FROM LINE FROM DIST VALVE.  RAN ENG NO LEAK RUNNING.
